# SDR SWAA2013011111359

- Difficulty date: January 7, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N316AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 20,452 hours, 9,175 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Seal
- Part number: 5673720
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FWD STRUT FAIRING ACCESS PANELS 441AR HAVE CRACKED SEALS.  REMOVED AND REPLACED SEAL AT RIGHT FWD STRUT FAIRING ACCES PANELS 441AL AND 441AR IAW B737 SRM 51-40-02.
